Sign in with
Sign up | Sign in
Your question

After inserting graphic card my computers display become more dity all

Last response: in Graphics & Displays
Share
Anonymous
a b U Graphics card
August 28, 2010 7:29:31 AM

After inserting graphic card my computers display become more dity all word come scattered everywhere with different colors?
a c 1375 U Graphics card
August 28, 2010 9:11:39 AM

If you have followed the basic steps of replacing the card, remove old card in device manager/ shut down/ physically install new card/ boot up and install drivers for new card, then it might be faulty.
m
0
l
a c 169 U Graphics card
August 28, 2010 9:29:25 AM

Is it a new system or you upgraded your VGA only ? if so,then tell us the model numbers.
m
0
l
a c 153 U Graphics card
August 28, 2010 6:59:02 PM

What rolli59 and Maziar said. Is this an upgrade to an old graphics card? Can you tell us the graphicc ard in particular, your cpu, motherboard, and powersupply would help as well.
m
0
l
Related resources
!